# SDR PNSA000401

- Difficulty date: April 1, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N441LL
- Make and model: Cessna 441
- Aircraft serial: 441139
- Aircraft time: 7,853 hours, 7,361 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Component: Motor, Fan
- Component part number: 41009012
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, A SMOKEY SMELL WAS NOTICED IN THE CABIN.  BLEED AIR WAS SHUT OFF BUT SMELL CONTINUED.  RETURNED FOR LANDING.  DISCOVERED WINDINGS FOR CABIN FRESH AIR FAN HAD MELTED.  REPLACED FAN.
